# SDR R61A201511210892

- Difficulty date: November 21, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: SL23343AE3
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, AFT CABIN FLOOR PANEL PANEL 251HLF HAS 4 INSERTS FOR GIRT BAR ARE CORRODED.  MAINTENANCE R & R AFT CABIN FLOOR PANEL PANEL 251HLF HAS 4 INSERTS FOR GIRT BAR IAW AMM 25-00-23, PN SL2334-3AE3, INSERT.
